Conference icon

Conference

Discrete adjoint approximations with shocks

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Pages:
185-194
Publication date:
2003-01-01
URN:
uuid:18149984-62ee-4f5c-998b-c17cc904651a
Source identifiers:
13531
Local pid:
pubs:13531
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP